# SDR 2006UALA00136

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR ASSY, AFT LOWER CORNER HAS CRACKED FASTENER HOLE.  REMOVED DAMAGED FRAME, REPLACED WITH NEW SECTION WITH KIT 69-69854-8, INSTALLED AND SEALED PER DWG 69-69854-8 AND SRM 51-40-02.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
